Approximation of equations in Banach space with a nonlinear multivalued operator
Differencialʹnye uravneniâ, Tome 15 (1979) no. 3, pp. 560-562
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_3_a22,
author = {V. A. Rastrenin},
title = {Approximation of equations in {Banach} space with a nonlinear multivalued operator},
journal = {Differencialʹnye uravneni\^a},
pages = {560--562},
year = {1979},
volume = {15},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_3_a22/}
}
V. A. Rastrenin. Approximation of equations in Banach space with a nonlinear multivalued operator. Differencialʹnye uravneniâ, Tome 15 (1979) no. 3, pp. 560-562. http://geodesic.mathdoc.fr/item/DE_1979_15_3_a22/